Real algebraic threefolds, III. Conic bundles

Research output: Contribution to journalArticlepeer-review

10 Scopus citations
Original languageEnglish (US)
Pages (from-to)996-1020
Number of pages25
JournalJournal of Mathematical Sciences
Issue number1
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Real algebraic threefolds, III. Conic bundles'. Together they form a unique fingerprint.

Cite this